MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2023 targeting the cluneal nerve to treat hip pain.After activation of the system, the patient reported difficulty maintaining connection between the implantable pulse generator (ipg) and the external therapy discs, especially when changing body positions.On (b)(6) 2023 a surgical revision was performed to place a new ipg in a more optimal anatomical position to reduce the connectivity issues related to change of positioning.See mdr 3015425075-2023-00318.In (b)(6) 2026 the firm was notified that the patient was experiencing inadequate pain relief and ineffective therapy from the system and was requesting to have it removed.A full system explant was performed on (b)(6) 2026 per the patient's request.
 
Additional Manufacturer Narrative
All explanted components were retained or discarded by the medical facility and thus unavailable for testing by the firm.Throughout the 2 years between revision and explant there was no communication to the firm from the patient or physician around any issues with the nalu system until approximately 10 minutes prior to the planned explant.A nalu representative provided explant guidance via phone call prior to the procedure and was given very high level explanation as to the reason for the system removal.It is unknown what imaging or other troubleshooting methods were used prior to scheduling an explant.The patient's health and physical condition are unknown and unable to be assessed as no nalu personnel were able to be present for the explant with the lack of prior notification.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24683683
Report Number3015425075-2026-00036
Device Sequence Number9976607
Product Code GZF
UDI-Device Identifier00812537036120
UDI-Public(01)00812537036120(11)210608(17)240608
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/08/2024
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown